Dermatology/HELP I'm confused.

Advertisement


Question
Img1
Img1  

Img2
Img2  
Hello let me get to the point here are images of my penis head, this occur 2 days after i had sex with my girlfriend, we are together 1 year and 1/2, earlier this has happend to me same with her but not on this scale, she went to Gynecolog but she said that her "secret" (vaginal fluid) is thick, and advised her to come back.. the doctor is on vacation currently.. I've used "Canestene" cream on it and in few days it was gone, now there's more of these red spots than earlier, i don't feel pain, non itchiness, nothing, only when i masturbate or have sex it doesn't feel comfortable.. Please tell me I'm not ill or something, i had eczema beneath my knee and on my waist that comes once a year and i was at dermatologist and he gave me cream called "Elocom" that i used and it passed, but now I'm getting worried that I might have some std. OR it was only irritation from harder sex? please answer me asap THANK YOU!!

Answer
You have balanitis which is inflammation of the glans penis. Since the cream worked before it suggests you have a yeast infection. You may need oral medication from your doctor. There is a topical called Vytone that is usually effective but it is a prescription. You can try just plain iodine but will stain the skin orange-it is used once a day for 7-10 days.

Dermatology

All Answers


Answers by Expert:


Ask Experts

Volunteer


Michael S. Fisher, <B>Ph.D., M.D.</B>

Expertise

published over 50 articles on the subject.

©2016 About.com. All rights reserved.